# SDR COMA2010101250220

- Difficulty date: October 11, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 34,436 hours, 29,815 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10013
- Part serial: 1249B
- Condition: Failed
- Location: Te Flap
- Part time: 6,028 hours, 4,884 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM MEM TO OMA RECEIVED FLAPS FAIL MSG, FLAPS AT 0 DEG.  EMERGENCY DECLARED, A/C LANDED SAFELY IN OMA.  REMOVED AND REPLACED LEFT BPSU.
